TOPOLOGY PROCEEDINGS



Volume 37 (2011)

All Topology Proceedings articles are now successively published electronically on this website as soon as they are ready for publication. After each volume is completed, its paper version is printed and sent to subscribers. Both versions of each article, electronic and paper, have the same text and pagination. Additionally, the electronic version may contain other media elements such as hyperlinks, color figures, animations, etc.

This volume was edited at Nipissing University.


José G. Anaya, Making holes in the hyperspace of subcontinua of a Peano continuum, Top. Proc. 37 (2011) pp. 1-14. (E-published on February 12, 2010)
Free full version    
Kyriakos Keremedis and Eleftherios Tachtsis, Extensions of Compactness of Tychonoff Powers of 2 in ZF, Top. Proc. 37 (2011) pp. 15-31. (E-published on April 29, 2010)
Free full version    
Alexander V. Arhangel'skii and Mitrofan M. Choban, Completeness type properties of semitopological groups, and the theorems of Montgomery and Ellis, Top. Proc. 37 (2011) pp. 33-60. (E-published on April 29, 2010)
Free full version    
Taras Banakh, Kotaro Mine, Katsuro Sakai and Tatsuhiko Yagasaki, Homeomorphism and diffeomorphism groups of non-compact manifolds with the Whitney topology, Top. Proc. 37 (2011) pp. 61-93. (E-published on April 30, 2010)
Free full version    
Keiko Chiba, Expandabilities of product spaces, Top. Proc. 37 (2011) pp. 95-106. (E-published on May 5, 2010)
Free full version    
Toru Ikeda, Graph Manifolds with Certain Peripheralities, Top. Proc. 37 (2011) pp. 107-117. (E-published on May 12, 2010)
Free full version    
Charles Livingston and Swatee Naik, Stabilizing Four-Torsion in Classical Knot Concordance, Top. Proc. 37 (2011) pp. 119-128. (E-published on May 18, 2010)
Free full version    
Gerald F. Jungck, Generalizations of Continuity in the Context of Proper Orbits and Fixed Point Theory, Top. Proc. 37 (2011) pp. 129-143. (E-published on May 18, 2010)
Free full version    
Huaipeng Chen, Perfect images of submetric spaces, Top. Proc. 37 (2011) pp. 145-153. (E-published on May 20, 2010)
Free full version    
Ronald A. Knight, Prolongational Concepts for Generalized Flows, Top. Proc. 37 (2011) pp. 155-176. (E-published on May 31, 2010)
Free full version    
Reinhard Börger and Arno Pauly, How does universality of coproducts depend on the cardinality?, Top. Proc. 37 (2011) pp. 177-180. (E-published on June 6, 2010)
Free full version    
Doyel Barman and Alan Dow, Selective Separability and SS+, Top. Proc. 37 (2011) pp. 181-204. (E-published on August 20, 2010)
Free full version    
A. V. Osipov, The Set-Open topology, Top. Proc. 37 (2011) pp. 205-217. (E-published on August 26, 2010)
Free full version    
V. Kannan, I. Subramania Pillai, K. Ali Akbar, and B. Sankararao, The set of periods of periodic points of a Toral automorphism, Top. Proc. 37 (2011) pp. 219-232. (E-published on August 27, 2010)
Free full version    
Wolfgang Herfort and Peter Plaumann, Boolean and Profinite Loops, Top. Proc. 37 (2011) pp. 233-237. (E-published on September 3, 2010)
Free full version    
Mădălina Roxana Buneci, Topological groupoids with locally compact fibres, Top. Proc. 37 (2011) pp. 239-258. (E-published on September 10, 2010)
Free full version    
L. Mdzinarishvili, Continuous Homology, Top. Proc. 37 (2011) pp. 259-292. (E-published on September 10, 2010)
Free full version    
Dieter Leseberg, On topologically induced b-convergences, Top. Proc. 37 (2011) pp. 293-313. (E-published on September 16, 2010)
Free full version    
R. Beattie and H.-P. Butzmann, Continuous and Pontryagin duality of topological groups, Top. Proc. 37 (2011) pp. 315-330. (E-published on September 16, 2010)
Free full version    
Ralph Kopperman, F. Mynard and Peter Ruse, Metric representations of categories of closure spaces, Top. Proc. 37 (2011) pp. 331-347. (E-published on October 24, 2010)
Free full version    
Jon W. Short and T. Christine Stevens, Comparing locally isometric topologies for Rn, Top. Proc. 37 (2011) pp. 349-366. (E-published on October 24, 2010)
Free full version    
Galo Higuera and Alejandro Illanes, Induced mappings on symmetric products, Top. Proc. 37 (2011) pp. 367-401. (E-published on December 8, 2010)
Free full version    
Władysław Kulpa and Andrzej Szymanski, A note on n-continuous L*-operators, Top. Proc. 37 (2011) pp. 403-407. (E-published on December 12, 2010)
Free full version    
Ju. T. Lisica, Rational homotopy type, rational proper homotopy type and rational proper homotopy type at infinity, Top. Proc. 37 (2011) pp. 409-458. (E-published on December 13, 2010)
Free full version    
Bruin, H., (Non)invertibility of Fibonacci-like unimodal maps restricted to their critical omega-limit sets, Top. Proc. 37 (2011) pp. 459-480. (E-published on December 21, 2010)
Free full version    
Jan J. Dijkstra, Kirsten I. S. Valkenburg, and Dave Visser, Nonseparable complete Erdős spaces and submeasures on uncountable cardinals, Top. Proc. 37 (2011) pp. 481-502. (E-published on January 4, 2011)
Free full version    


Vol. 37: Author Index

Ali Akbar, K.
V. Kannan, I. Subramania Pillai, K. Ali Akbar, and B. Sankararao, The set of periods of periodic points of a Toral automorphism, Top. Proc. 37 (2011) pp. 219-232. (E-published on August 27, 2010)
Free full version    
Anaya, José G.
José G. Anaya, Making holes in the hyperspace of subcontinua of a Peano continuum, Top. Proc. 37 (2011) pp. 1-14. (E-published on February 12, 2010)
Free full version    
Arhangel'skii, A. V.
Alexander V. Arhangel'skii and Mitrofan M. Choban, Completeness type properties of semitopological groups, and the theorems of Montgomery and Ellis, Top. Proc. 37 (2011) pp. 33-60. (E-published on April 29, 2010)
Free full version    
Banakh, Taras
Taras Banakh, Kotaro Mine, Katsuro Sakai and Tatsuhiko Yagasaki, Homeomorphism and diffeomorphism groups of non-compact manifolds with the Whitney topology, Top. Proc. 37 (2011) pp. 61-93. (E-published on April 30, 2010)
Free full version    
Barman, Doyel
Doyel Barman and Alan Dow, Selective Separability and SS+, Top. Proc. 37 (2011) pp. 181-204. (E-published on August 20, 2010)
Free full version    
Beattie, R.
R. Beattie and H.-P. Butzmann, Continuous and Pontryagin duality of topological groups, Top. Proc. 37 (2011) pp. 315-330. (E-published on September 16, 2010)
Free full version    
Börger, Reinhard
Reinhard Börger and Arno Pauly, How does universality of coproducts depend on the cardinality?, Top. Proc. 37 (2011) pp. 177-180. (E-published on June 6, 2010)
Free full version    
Bruin, H.
Bruin, H., (Non)invertibility of Fibonacci-like unimodal maps restricted to their critical omega-limit sets, Top. Proc. 37 (2011) pp. 459-480. (E-published on December 21, 2010)
Free full version    
Buneci, Mădălina Roxana
Mădălina Roxana Buneci, Topological groupoids with locally compact fibres, Top. Proc. 37 (2011) pp. 239-258. (E-published on September 10, 2010)
Free full version    
Butzmann, H.-P.
R. Beattie and H.-P. Butzmann, Continuous and Pontryagin duality of topological groups, Top. Proc. 37 (2011) pp. 315-330. (E-published on September 16, 2010)
Free full version    
Chen, Huaipeng
Huaipeng Chen, Perfect images of submetric spaces, Top. Proc. 37 (2011) pp. 145-153. (E-published on May 20, 2010)
Free full version    
Chiba, Keiko
Keiko Chiba, Expandabilities of product spaces, Top. Proc. 37 (2011) pp. 95-106. (E-published on May 5, 2010)
Free full version    
Choban, Mitrofan M.
Alexander V. Arhangel'skii and Mitrofan M. Choban, Completeness type properties of semitopological groups, and the theorems of Montgomery and Ellis, Top. Proc. 37 (2011) pp. 33-60. (E-published on April 29, 2010)
Free full version    
Dijkstra, Jan J.
Jan J. Dijkstra, Kirsten I. S. Valkenburg, and Dave Visser, Nonseparable complete Erdős spaces and submeasures on uncountable cardinals, Top. Proc. 37 (2011) pp. 481-502. (E-published on January 4, 2011)
Free full version    
Dow, Alan
Doyel Barman and Alan Dow, Selective Separability and SS+, Top. Proc. 37 (2011) pp. 181-204. (E-published on August 20, 2010)
Free full version    
Herfort, Wolfgang
Wolfgang Herfort and Peter Plaumann, Boolean and Profinite Loops, Top. Proc. 37 (2011) pp. 233-237. (E-published on September 3, 2010)
Free full version    
Higuera, Galo
Galo Higuera and Alejandro Illanes, Induced mappings on symmetric products, Top. Proc. 37 (2011) pp. 367-401. (E-published on December 8, 2010)
Free full version    
Ikeda, Toru
Toru Ikeda, Graph Manifolds with Certain Peripheralities, Top. Proc. 37 (2011) pp. 107-117. (E-published on May 12, 2010)
Free full version    
Illanes, Alejandro
Galo Higuera and Alejandro Illanes, Induced mappings on symmetric products, Top. Proc. 37 (2011) pp. 367-401. (E-published on December 8, 2010)
Free full version    
Jungck, Gerald F.
Gerald F. Jungck, Generalizations of Continuity in the Context of Proper Orbits and Fixed Point Theory, Top. Proc. 37 (2011) pp. 129-143. (E-published on May 18, 2010)
Free full version    
Kannan, V.
V. Kannan, I. Subramania Pillai, K. Ali Akbar, and B. Sankararao, The set of periods of periodic points of a Toral automorphism, Top. Proc. 37 (2011) pp. 219-232. (E-published on August 27, 2010)
Free full version    
Keremedis, Kyriakos
Kyriakos Keremedis and Eleftherios Tachtsis, Extensions of Compactness of Tychonoff Powers of 2 in ZF, Top. Proc. 37 (2011) pp. 15-31. (E-published on April 29, 2010)
Free full version    
Knight, Ronald A.
Ronald A. Knight, Prolongational Concepts for Generalized Flows, Top. Proc. 37 (2011) pp. 155-176. (E-published on May 31, 2010)
Free full version    
Kopperman, Ralph
Ralph Kopperman, F. Mynard and Peter Ruse, Metric representations of categories of closure spaces, Top. Proc. 37 (2011) pp. 331-347. (E-published on October 24, 2010)
Free full version    
Kulpa, Władysław
Władysław Kulpa and Andrzej Szymanski, A note on n-continuous L*-operators, Top. Proc. 37 (2011) pp. 403-407. (E-published on December 12, 2010)
Free full version    
Leseberg, Dieter
Dieter Leseberg, On topologically induced b-convergences, Top. Proc. 37 (2011) pp. 293-313. (E-published on September 16, 2010)
Free full version    
Lisica, Ju. T.
Ju. T. Lisica, Rational homotopy type, rational proper homotopy type and rational proper homotopy type at infinity, Top. Proc. 37 (2011) pp. 409-458. (E-published on December 13, 2010)
Free full version    
Livingston, Charles
Charles Livingston and Swatee Naik, Stabilizing Four-Torsion in Classical Knot Concordance, Top. Proc. 37 (2011) pp. 119-128. (E-published on May 18, 2010)
Free full version    
Mdzinarishvili, L.
L. Mdzinarishvili, Continuous Homology, Top. Proc. 37 (2011) pp. 259-292. (E-published on September 10, 2010)
Free full version    
Mine, Kotaro
Taras Banakh, Kotaro Mine, Katsuro Sakai and Tatsuhiko Yagasaki, Homeomorphism and diffeomorphism groups of non-compact manifolds with the Whitney topology, Top. Proc. 37 (2011) pp. 61-93. (E-published on April 30, 2010)
Free full version    
Mynard, F.
Ralph Kopperman, F. Mynard and Peter Ruse, Metric representations of categories of closure spaces, Top. Proc. 37 (2011) pp. 331-347. (E-published on October 24, 2010)
Free full version    
Naik, Swatee
Charles Livingston and Swatee Naik, Stabilizing Four-Torsion in Classical Knot Concordance, Top. Proc. 37 (2011) pp. 119-128. (E-published on May 18, 2010)
Free full version    
Osipov, A. V.
A. V. Osipov, The Set-Open topology, Top. Proc. 37 (2011) pp. 205-217. (E-published on August 26, 2010)
Free full version    
Pauly, Arno
Reinhard Börger and Arno Pauly, How does universality of coproducts depend on the cardinality?, Top. Proc. 37 (2011) pp. 177-180. (E-published on June 6, 2010)
Free full version    
Plaumann, Peter
Wolfgang Herfort and Peter Plaumann, Boolean and Profinite Loops, Top. Proc. 37 (2011) pp. 233-237. (E-published on September 3, 2010)
Free full version    
Ruse, Peter
Ralph Kopperman, F. Mynard and Peter Ruse, Metric representations of categories of closure spaces, Top. Proc. 37 (2011) pp. 331-347. (E-published on October 24, 2010)
Free full version    
Sakai, Katsuro
Taras Banakh, Kotaro Mine, Katsuro Sakai and Tatsuhiko Yagasaki, Homeomorphism and diffeomorphism groups of non-compact manifolds with the Whitney topology, Top. Proc. 37 (2011) pp. 61-93. (E-published on April 30, 2010)
Free full version    
Sankararao, B.
V. Kannan, I. Subramania Pillai, K. Ali Akbar, and B. Sankararao, The set of periods of periodic points of a Toral automorphism, Top. Proc. 37 (2011) pp. 219-232. (E-published on August 27, 2010)
Free full version    
Short, Jon W.
Jon W. Short and T. Christine Stevens, Comparing locally isometric topologies for Rn, Top. Proc. 37 (2011) pp. 349-366. (E-published on October 24, 2010)
Free full version    
Stevens, T. Christine
Jon W. Short and T. Christine Stevens, Comparing locally isometric topologies for Rn, Top. Proc. 37 (2011) pp. 349-366. (E-published on October 24, 2010)
Free full version    
Subramania Pillai, I.
V. Kannan, I. Subramania Pillai, K. Ali Akbar, and B. Sankararao, The set of periods of periodic points of a Toral automorphism, Top. Proc. 37 (2011) pp. 219-232. (E-published on August 27, 2010)
Free full version    
Szymanski, Andrzej
Władysław Kulpa and Andrzej Szymanski, A note on n-continuous L*-operators, Top. Proc. 37 (2011) pp. 403-407. (E-published on December 12, 2010)
Free full version    
Tachtsis, Eleftherios
Kyriakos Keremedis and Eleftherios Tachtsis, Extensions of Compactness of Tychonoff Powers of 2 in ZF, Top. Proc. 37 (2011) pp. 15-31. (E-published on April 29, 2010)
Free full version    
Valkenburg, Kirsten I. S.
Jan J. Dijkstra, Kirsten I. S. Valkenburg, and Dave Visser, Nonseparable complete Erdős spaces and submeasures on uncountable cardinals, Top. Proc. 37 (2011) pp. 481-502. (E-published on January 4, 2011)
Free full version    
Visser, Dave
Jan J. Dijkstra, Kirsten I. S. Valkenburg, and Dave Visser, Nonseparable complete Erdős spaces and submeasures on uncountable cardinals, Top. Proc. 37 (2011) pp. 481-502. (E-published on January 4, 2011)
Free full version    
Yagasaki, Tatsuhiko
Taras Banakh, Kotaro Mine, Katsuro Sakai and Tatsuhiko Yagasaki, Homeomorphism and diffeomorphism groups of non-compact manifolds with the Whitney topology, Top. Proc. 37 (2011) pp. 61-93. (E-published on April 30, 2010)
Free full version    


Copyright © Topology Proceedings
Topology Proceedings Home Page